MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX; CONTAINER, I.V.
Model Number 2112531
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: hair discovered in injection port of 2l single chamber final container.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).A photo was provided for evaluation.In the photo a hair can be seen.In order to have the hair in the location observed in the photo, the contamination would have occurred during the assembly of the bag.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.House retain samples from the reported batch were also evaluated and no abnormalities or non-conformances of this nature were observed.As a result, this incident has been determined to be an isolated incident.The applicable manufacturing personnel have been informed.If additional information becomes available, a follow up report will be submitted.

Brand Name
APEX
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola 41037
IT  41037
MDR Report Key10507087
Report Number9681240-2020-00004
Device Sequence Number3344414
Product Code KPE
UDI-Device Identifier04046964539206
UDI-Public(01)04046964539206
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2023
Device Model Number2112531
Device Catalogue Number2112531
Device Lot Number20B26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1